MathSciNet Relay Station
MathSciNet bibliographic data
MR1198842 (93k:53040) 53C21 (35J60 58G30)
Ma, Li Conformal deformations on a noncompact Riemannian manifold. Math. Ann. 295 (1993), no. 1, 75–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement